MathSciNet Relay Station
MathSciNet bibliographic data
MR621019 43A17 (42A16 46J99)
McGehee, O. Carruth; Pigno, Louis; Smith, Brent Hardy's inequality and the $L\sp{1}$ norm of exponential sums. Ann. of Math. (2) 113 (1981), no. 3, 613–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement